Chain vaping is probably a new concept to many people because vaping is still not as common as smoking. After all, many users have not yet been addicted to vaping. However, there are a significant number of people who get used to vaping a lot, and for them, it has become a norm. If you find yourself taking too many draws within a short amount of time, then you are into chain vaping.
According to professionals who deal with issues related to vaping, one of the most common questions they receive from their followers, especially young adults, is whether or not one can vape too much. There are many factors to determine this, and we will discuss some of them here.
Just to confirm your fears, nicotine is addictive and is a menace that has been very hard to tackle for smokers. E-juices all have nicotine unless they are specifically labeled “nicotine-free.” But the difference is that it is varied to suit the needs of different people.
Those who are used to vaping nicotine-based vapes, especially at high nicotine levels, are likely to get addicted. Research has shown that the frequency of vaping will increase with time, and this becomes too much. Thus, vaping too much is possible.
Young people have been increasing the rate at which they vape because of influence from their peers. Those who are in college are the most affected. They can be seen in social circles vaping as a group. Many parents have started to get worried after seeing signs of too much vaping in their children.
The curiosity to try different e-juices is also another factor that contributes to too much vaping. This is a dangerous move that can cause bodily harm after mixing a variety of e-juices.
Lastly, it is also important to mention that young people vape a lot when they have vaping competitions or learn tricks, not to mention that they took a lot of time to practice. According to sales agents at the ePuffer website, there is always a surge in sales during the festive season when many youths engage in these activities.
Thus, we can conclude that vaping too much is a possibility. It might start as a joke and escalate to something serious. Too much vaping has adverse health effects and the affected victims should know them.
Effects of Too Much Vaping
Nicotine overdose will definitely be felt by the user. Medical practitioners have had to deal with frequent health cases of nicotine intoxication. If you are experiencing any of the signs below, it could be a sign that you are vaping a lot and you probably need to reduce your intake.
Headache – Nicotine goes directly into your head and alters the functionality of the brain. If it is too much, your head will develop persistent migraines. Other ingredients of e-juices like marijuana and any other drug with a psychoactive effect may also cause headaches, especially for starters.
Vomiting and diarrhea – If your stomach is sensitive to some of the ingredients in e-juice, you might develop some stomach problems. In most cases, the body can handle regular vaping, but challenges will arise when there is too much vaping. Thus, these two common signs indicate that you are going overboard.
Respiration problems and allergies – When you are vaping too much, even people with a strong respiratory system that rarely gets affected by allergies can start to become affected. If there were no allergies and breathing problems when you started and now you have them, you need to investigate your level of vaping.
As we have clearly indicated, vaping too much is very possible. It creeps in slowly, and soon it might overwhelm you. If it is becoming a problem in your life like causing excess use of finances and negative health effects, you need to take control and reduce it or even quit.
Picture Credit: lexphumirat